MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. ID NOW COVID-19 2.0 TEST KIT 24T (EUA); SIMPLE POINT-OF-CARE DEVICE TO DETECT SAR-COV-2 NUCLEIC ACID TARGETS

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. ID NOW COVID-19 2.0 TEST KIT 24T (EUA); SIMPLE POINT-OF-CARE DEVICE TO DETECT SAR-COV-2 NUCLEIC ACID TARGETS
Catalog Number 192-000
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a conflicting result with the id now covid-19 2.0 assay performed on (b)(6) 2024.This report is for patient one (1) of two (2).The customer tested the same patient sample in the same sample receiver in two separate instruments on the same day.The first instrument returned a negative result, and the second instrument returned a positive result.The patient was reported to have been covid-19 positive 9 days prior to testing.No additional patient information, including treatment and outcome, was provided.
 
Additional Manufacturer Narrative
D2a: simple point-of-care device to detect sar-cov-2 nucleic acid targets from clinical specimens in near-patient settings the results of the investigation are still pending.A supplemental report will be submitted upon completion or upon receipt of additional information.
 
Additional Manufacturer Narrative
B5: correction - the customer reported conflicting results with the id now covid-19 2.0 assay for two patients performed on multiple dates.This manufacturer report addresses patient one (1) of two (2).The customer reported conflicting results with the id now covid-19 2.0 assay performed on (b)(6) 2024.The customer tested the same patient sample in two separate instruments on the same day.The first test returned a negative result, and the second test returned a positive result.The patient was reported to have been covid-19 positive 9 days prior to testing.No additional patient information, including treatment and outcome, was provided.D2a: simple point-of-care device to detect sar-cov-2 nucleic acid targets from clinical specimens in near-patient settings d9: correction - na.H6: correction - f24.The results of the investigation are still pending.A supplemental report will be submitted upon completion or upon receipt of additional information.
 
Event or Problem Description
The customer reported conflicting results with the id now covid-19 2.0 assay for two patients performed on multiple dates.This manufacturer report addresses patient one (1) of two (2).The customer reported conflicting results with the id now covid-19 2.0 assay performed on (b)(6) 2024.The customer tested the same patient sample in two separate instruments on the same day.The first test returned a negative result, and the second test returned a positive result.The patient was reported to have been covid-19 positive 9 days prior to testing.No additional patient information, including treatment and outcome, was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D2a: simple point-of-care device to detect sar-cov-2 nucleic acid targets from clinical specimens in near-patient settings the manufacturing records and quality control release testing was reviewed for test kit part number 192-000 / lot 1100449 and est base part number 192-430 / lot 1100449.The lot met the required release specifications.A review of the complaints reported as false positive patient results (confirmed and unconfirmed, conflicting results) related to kit lot 1100449 showed that the complaint rate is (b)(4).A review of the complaints reported as false negative patient results (confirmed and unconfirmed, conflicting results) related to kit lot 1100449 showed that the complaint rate is (b)(4).Retained testing was unable to be performed due to the lot being expired.Abbott diagnostics scarborough, inc.Was unable to determine the exact root cause of the reported issue, however it could have possibly been related to sample interference.

Brand Name
ID NOW COVID-19 2.0 TEST KIT 24T (EUA)
Common Device Name
SIMPLE POINT-OF-CARE DEVICE TO DETECT SAR-COV-2 NUCLEIC ACID TARGETS
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough ME 04074
Manufacturer Contact
rachel blackwell
10 southgate road
scarborough, ME 04074
6613888803
MDR Report Key20232462
Report Number1221359-2024-00607
Device Sequence Number18370967
Product Code QWR
UDI-Device Identifier00811877011354
UDI-Public(01)00811877011354(17)240102(10)1100449
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K221925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2024
Device Catalogue Number192-000
Device Lot Number1100449
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer09/19/2024
03/18/2025
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date09/23/2024
03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown